After cipro/flagyl, I developed oral thrush (white plaques near the tonsils and all over the tongue) and a legpit rash. Antifungal powder seems to have cleared most of the rash, and I think it might be 100% soon (keeping it dry is critical).

 

The white patches cleared up after about 2-3 days of oral miconazol (like Nystatin) and I took it for a week after. About 4 days later, I noticed a red dot on the roof of my mouth and that there was still some white-curd like stuff on the back of my tongue (still much better). I also have some phlegm from my throat often. The red dot may be unrelated, but I think I still have a thrush issue.

 

I thought I had taken a long enough course. Should I restart the miconazol and do a longer course? I'm worried about creating resistant Candida.

 

I got some grapefruit seed extract, but after reading some journal articles about its safety, I think it is too sketchy to use. I am using coconut oil, but not sure if it is really effective.

 

What should I do? I have a GI appointment in less than 3 weeks, but I'm not sure what I should do in the interim. Do I need to see a doctor ASAP?

Original Post
I just got another script for Fluconazole/Diflucan, last time I took it I needed it for over a month. 

I thought it was my pouchitis flaring up but it was the Thrush.   Fluconazole has made a big difference in only 2 days, I'm going to see how I feel after 14 days.

I also have stopped Cipro and Augmentin, my new meds will be Entocort and Sulfasalazin.  If that doesn't work then I'm going to try 6-mp or a Biologic. 

Nystatin did not work for my previous cases of Thrush.

Add Reply

Likes (0)
Post
Copyright © 2019 The J-Pouch Group. All rights reserved.
×
×
×
×